Omeprazole Side Effects ????

Have been having problems with dry skin and infection on my face and the Locum GP said it was Butterfly Rosacea and she prescribed a colloidal oats moisturiser and an antiseptic gel for flare ups which seem to be helping, but now have swollen ankles as well, looking at the side effects for omeprazole it shows both rashes and swollen ankles, looks like I will have to make another journey to the GP to see if this is the case. Has anyone one else had anything similar after taking omeprazole

4 Replies

oldestnewest
  • I couldn't take it, was on the toilet 12 times a day, you can get them to give you a different med that isn't a PPI

  • Hi, Omeprazole made my symptoms worse,I went back to the GP and he gave me Ranitidene instead,these worked well!

  • I developed rosacia and also dry itchy legs and ankles around the same time my stomach started playing up. So could be ibs causing it or might be the tablets.

  • I do need to go back to the GP but waste of time today as I know the surgery will be jam packed, it always is on a Monday or first day after a bank holiday, it's a walk-in surgery between 8am and 9.45am and I always struggle first thing in the morning because of the ibs etc anyway

You may also like...